# SDR SWAA2025052164584

- Difficulty date: April 26, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 212A1161
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AC BAY BRACKET ASSY PN: 212A1116-1 IS CRACKED (MARKED) <[01]. REMOVED AND REPLACED RT AC BRACKET ASSY I.A.W. B737 AMM 20-50-11-910-801; TABLE 204. T/W ID: ATS348 DATE:11/2025; [02] CORRECTIVE ACTION COMPLETED.
